# SDR CA070314004

- Difficulty date: January 25, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 311717804
- Part serial: C3853V
- Condition: Unserviceable
- Part time: 9,077 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH, ENGINE TORQUE FELL TO ZERO WHEN POWER LEVER WAS RETARDED. SUBSQUENT THROTTLE INPUT RESULTED IN TORQUE FLUCTUATION AND THE ENGINE WAS SUBSEQUENTLY SHUTDOWN IN FLIGHT.  TROUBLESHOOTING LED TO REPLACEMENT OF THE ENGINE FUEL CONTROL UNIT. (TC NR 20070314004)
